# SDR SWAA2023041113463

- Difficulty date: March 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA SUPPORT ANGLE LOCATED BS 500D BETWEEN S-26L TO S-26R WL 156 FWD CARGO COMPARTMENT 2023-180797<[01] REPLACED BILGE AREA SUPPORT ANGLE LOCATED BS 500D BETWEEN S-26L TO S-26R WL 156 FWD CARGO COMPARTMEN IAW 51-10-02 ITEM 9 AND DWG 143A7902 REV - SE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED AS RII  REPLACED BILGE AREA SUPPORT ANGLE LOCATED BS 500D  BETWEEN S-26L TO S-26R WL 156 FWD CARGO COMPARTMEN  IAW 51-10-02 ITEM 9 AND DWG 143A7902 REV -  SE INDIVIDUAL SIGN OFF BELOW
